# SDR COMA0660406

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 30,709 hours, 29,153 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5763 - RECEIVED AN INTERMITTENT LANDING GEAR DISAGREE AND NOSE DOOR OPEN MESSAGE DURING FINAL APPROACH.  INSPECTED NLG DOORS AND CONTROL RODS FOR DISTORTION AND DAMAGE, NO DEFECTS NOTED; INSPECTED NLG, NO DEFECTS NOTED; INTERROGATED PSEU FOR GEAR CODES, NO CODES LOGGED; PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION, NO DISCREPANCIES NOTED.
